# SDR DALA2021111006933

- Difficulty date: November 7, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 MIGRATED SHIM ON DRAG FITTING/FRONT SPAR OUTBOARD ID# 1D, AT LH ENG DRAG FTG CLAMP-UP. IN REF CARD 5720-01100-02A STEP 16. CORRECTIVE ACTION: SUMMARY OF NRC 00197 MIGRATED SHIM ON DRAG FITTING/FRONT SPAR OUTBOARD ID# 1D, AT LH ENG DRAG FTG WAS REPLACED PER ERA NO: 595215-14AD REV:ORIGINAL; SECTION I: PERMANENT REPAIR AND WITH NRC 00386. (2009515)
